American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Robert M. Kauffman. Unitary groups and commutators . Proc. Amer. Math. Soc. 33 (1972) 95-100. MR 0290167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James A. Deddens. A necessary condition for quasitriangularity . Proc. Amer. Math. Soc. 32 (1972) 630-631. MR 0288614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan McIntosh. On the comparability of $A^{1/2}$ and $A^{\ast 1/2}$ . Proc. Amer. Math. Soc. 32 (1972) 430-434. MR 0290169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. R. Dowson and P. G. Spain. An example in the theory of well-bounded operators . Proc. Amer. Math. Soc. 32 (1972) 205-208. MR 0288615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Mandrekar and H. Salehi. On a factorization theorem of D. Lowdenslager . Proc. Amer. Math. Soc. 31 (1972) 185-188. MR 0287350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ulrich Krengel. Weakly wandering vectors and weakly independent partitions . Trans. Amer. Math. Soc. 164 (1972) 199-226. MR 0290168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brian Kritt. Generalized pseudo-hermitian operators . Proc. Amer. Math. Soc. 30 (1971) 343-348. MR 0281046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Takayuki Furuta and Ritsuo Nakamoto. Certain numerical radius contraction operators . Proc. Amer. Math. Soc. 29 (1971) 521-524. MR 0285924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Berrien Moore. The Szeg\H o infimum . Proc. Amer. Math. Soc. 29 (1971) 55-62. MR 0290170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alan Lambert. Strictly cyclic weighted shifts . Proc. Amer. Math. Soc. 29 (1971) 331-336. MR 0275213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Schneeberger. Commutators on a separable $L\sp{p}$-space . Proc. Amer. Math. Soc. 28 (1971) 464-472. MR 0285927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. R. Putnam. The spectra of subnormal operators . Proc. Amer. Math. Soc. 28 (1971) 473-477. MR 0275215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C.-S. Lin. A note on the Kleinecke-Shirokov theorem and the Wintner-Wielandt-Halmos theorem . Proc. Amer. Math. Soc. 27 (1971) 529-530. MR 0284846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] I. David Berg. An extension of the Weyl-von Neumann theorem to normal operators . Trans. Amer. Math. Soc. 160 (1971) 365-371. MR 0283610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shmuel Kantorovitz. Commutators, $C\sp{k}$-classification, and similarity of operators . Trans. Amer. Math. Soc. 156 (1971) 193-218. MR 0281045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kevin Clancey. Seminormal operators with compact self-commutators . Proc. Amer. Math. Soc. 26 (1970) 447-454. MR 0265976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. K. Berberian. Some conditions on an operator implying normality. II . Proc. Amer. Math. Soc. 26 (1970) 277-281. MR 0265975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. P. Williams. Finite operators . Proc. Amer. Math. Soc. 26 (1970) 129-136. MR 0264445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frank Gilfeather. The structure and asymptotic behavior of polynomially compact operators . Proc. Amer. Math. Soc. 25 (1970) 127-134. MR 0257791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kevin F. Clancey. Examples of nonnormal seminormal operators whose spectra are not spectral sets . Proc. Amer. Math. Soc. 24 (1970) 797-800. MR 0254643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen Plafker. On decomposable operators . Proc. Amer. Math. Soc. 24 (1970) 215-216. MR 0248552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lavon B. Page. Bounded and compact vectorial Hankel operators . Trans. Amer. Math. Soc. 150 (1970) 529-539. MR 0273449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard C. Gilbert. Symmetric operators with twice continuously differentiable spectral functions . Proc. Amer. Math. Soc. 23 (1969) 347-355. MR 0253080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Noboru Suzuki. On the irreducibility of weighted shifts . Proc. Amer. Math. Soc. 22 (1969) 579-581. MR 0257793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Allen Devinatz and Marvin Shinbrot. General Wiener-Hopf operators . Trans. Amer. Math. Soc. 145 (1969) 467-494. MR 0251573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. E. Nussbaum. A commutativity theorem for unbounded operators in Hilbert space . Trans. Amer. Math. Soc. 140 (1969) 485-491. MR 0242010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Noboru Suzuki. The structure of spectral operators with completely continuous imaginary part . Proc. Amer. Math. Soc. 22 (1969) 82-84. MR 0247517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John B. Hawkins and William J. Kammerer. A class of linear transformations which can be written as the product of projections . Proc. Amer. Math. Soc. 19 (1968) 739-745. MR 0225195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. K. Leaf. Errata to: ``An approximation theorem for a class of operators'' . Proc. Amer. Math. Soc. 18 (1967) 1141-1142. MR 0216325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] I. H. Sheth. On hyponormal operators . Proc. Amer. Math. Soc. 17 (1966) 998-1000. MR 0196498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2